# SDR CALA2021082501427

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 35,862 hours, 12,326 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 4221T1003
- Part serial: 491
- Condition: Failed
- Location: Flap Alternate
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT ON APPROACH, FLAPS REMAINED AT 5 EVEN THOUGH 25 SELECTED. ALT FLAPS SELECTED TO ARM AND FLAPS DOWN SWITCH HELD BUT FLAPS STILL REMAINED AT 5. AIRCRAFT LANDED AT 73 KIAS.. ACP FSEU BITE CHECK. NO EXSITING FAULT. FAULT HISTORY ONLY SHOWED FAULT CODE 27-81215. ACP OPERATION TEST WITH ALTERNATE TRAILING EDGES DO NOT MOVE. CONTROL PER AMM 27-51-00-860-802 LEADING EDGES EXTEND TO FULL, CONTACT TOMC WHEN CLEARING UNLOCKING FOR UPDATE BY DEN AIRSPEED SHOULD READ LANDED AT 173 KIAS LOCKING LOGPAGE UNLOCKED FOR UPDATE FOUND FLAPS WORK NORMALLY, AND GO UP ELECTRICALLY, BUT WILL NO GO DOWN ELECTRICALLY. CHECK FLAP SWITCH S246, CHECKS GOOD. RANG WIRING FROM D46044J  TO D 40468P CHECKS GOOD. SUSPECT RELAY IN J4 PANEL R57 OR R58 ` LOCKED AFTER UPDATE. UNLOCKED FOR UPDATE WILL NOT DRIVE TRAILING EDGES DOWN. CHACKED FOR VOLTAGE AT REPLACED RELAY R57 REF WDM 27-53-12-3. NO HELP, ALT FLAPS STILL CONNECTOR D1012 AT TE ALT FLAP DRIVE MOTOR. ALL THREE PHASES HAVE 116 VAC. SUSPECT FAILED TE ALT FLAP DRIVE MOTOR. ACCOMPLISHED LE FLAP AND SLAT PROX SENSOR TEST MULTIPLE TIMES WITH NO FAILURES REF AMM 27-88-11-700-801. REMOVED AND REPLACED THE TRAILING EDGE FLAP ALTERNATE MOTOR IAW BOEING 737 AMM 27-51-53. PERFORMED OPS CHECK OF THE FLAPS AND SLATS IN THE PRIMARY MODE AND IN THE ALTERNATE MODE IAW BOEING 737 AMM 27-51-00. THE FLAPS AND SLATS GO UP AND DOWN NORMALLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1167970  SN OFF 8889 IPC REFERENCE # IPC 27-51-51-10
